# SDR 2006UALA00126

- Difficulty date: January 23, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,321 hours, 28,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR 1R FWD FRAME UPPER EDGE SKIN HAS SMALL WEAR MARK.   FABRICATED & INST'D REPAIR DOUBLER PER AAR EA1060064.  NO FURTHER FINDINGS, O.K. FOR SERVICE.
